MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT STC PPICC, SOLO, 5FR; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT STC PPICC, SOLO, 5FR; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of redr3510 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the picc is kinking on itself under the existing dressing.No other information was provided.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a kink in the catheter was confirmed, but the exact cause could not be determined from the photograph that was provided for investigation.The photograph showed the section of a powerpicc solo between the molded wings and the insertion site.The wings were attached and secured to a statlock stabilization device.The statlock device was adhered to the patient.A fold was observed in the statlock substrate near the bottom corner of the retainer.The 5cm depth mark was positioned at the insertion site.The catheter tubing was kinked between the 2 and 3 cm depth marks and between the 3 and 4 cm depth marks.The position of the catheter and angle of insertion may have been potential contributing factors, but the exact cause could not be determined.The instructions for use state, ¿avoid placement or securement of the catheter where kinking may occur, to minimize stress on the catheter, patency problems or patient discomfort.¿ a lot history review (lhr) of redr3510 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
DOT STC PPICC, SOLO, 5FR
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9539032
Report Number3006260740-2019-04030
Device Sequence Number2426511
Product Code LJS
UDI-Device Identifier00801741085727
UDI-Public(01)00801741085727
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1395118Q
Device Lot NumberREDR3510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Event Location Hospital
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1